# SDR REXA201100918

- Difficulty date: December 8, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 17,912 hours, 15,574 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO ON APPROACH WHEN SELECTED TO 20.  COMPLIED PA AD27-052G AND AD 2009-06-12.  DEFERRED PER MEL 27-50-00.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 AND PA AD 27-052G. REMOVED LT WING FLAP FLEX SHAFTS FOUND WATER AT OB NR 5 FLEXSHAFT.  CLEANED AND REGREASED FLEX SHAFTS.  NO DEFECTS OF FLEXSHAFTS.  ACTUATOR LOW TEMP TQ CHECKS GOOD.  REINSTALLED FLEX SHAFTS.  OPS AND RIG CHECKS GOOD.  REF FIM 27-50-00 PARA 4A (16)(E) 1A-11.
